| Model Number |
68LP-250 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported via device tracking "deflation" against left device.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed a striated edge opening assessed as surgical damage.Additional observations: crease flat observed in the device.Red particles in the fill channel but not blockage.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description